RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 4, Pages 777–780 (Mi dan39182)  

MATHEMATICS

A sufficiency test for nonrepresentability of languages in finite-state probabilistic automata

Yu. A. Alpin, R. G. Bukharaev

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (571 kB)

Bibliographic databases:
UDC: 517.4
Presented: В. М. Глушков
Received: 24.02.1975

Citation: Yu. A. Alpin, R. G. Bukharaev, “A sufficiency test for nonrepresentability of languages in finite-state probabilistic automata”, Dokl. Akad. Nauk SSSR, 223:4 (1975), 777–780

Citation in format AMSBIB
\Bibitem{AlpBuk75}
\by Yu.~A.~Alpin, R.~G.~Bukharaev
\paper A sufficiency test for nonrepresentability of languages in finite-state probabilistic automata
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 4
\pages 777--780
\mathnet{http://mi.mathnet.ru/dan39182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0392216}
\zmath{https://zbmath.org/?q=an:0341.94034}


Linking options:
  • http://mi.mathnet.ru/eng/dan39182
  • http://mi.mathnet.ru/eng/dan/v223/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020